Women's Health Community
Problems...
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Problems...

I dont know where to put this really, I am new. I am on birth control and I missed yesterdays pill so i took two tonight at the same time I would normally take it. I am always for getting to take them. (atleast once or twice a month) About 10-15 minutes after I took the two I started spotting a little and I kind of have a weird feeling down there. If anyone could help that would be cool! Thanks!
Related Discussions
5 Comments Post a Comment
Blank
134578_tn?1383690151
Well, that is what is recommended you do if you miss a pill.  If you miss several pills, just doubling up for several days won't be enough, you need to call it a period and start again.  But if you just miss one, you are supposed to take two the next day, and (check your specific pill's directions sheet) maybe the day after that too.  I would suggest you look up the company's website of the pill manufacturer, and look for FAQ on this question, for that specific pill.  Also, they will probably have an 800 number printed in their material, and you can call it and talk to someone about this issue.  You might also look into an IUD -- some of the ladies on this forum really recommend them as a much easier alternative.  Good luck!
Blank
Avatar_n_tn
Thanks.
Blank
Avatar_n_tn
If you miss one pill, take two the next night.  Then resume your normal schedule.  If you miss two nights in a row, discard the pack and start a new one after your next period.  Make sure to use protection in the mean time.  Spotting is normal if you double up.  You are getting a double shot of the hormones.  

Good luck
Blank
Avatar_n_tn
I did that once or twice when I was new to the pill too (a few years ago when I was on it). And even though I'd double up, Id still get some bleeding and cramping a few days later from the drop of hormones.

Read the inserts. I think I remember that if you miss one pill you have to have other protection for like 2 days??? not sure... like I said, its been awhile
Blank
Avatar_n_tn
I havent missed more then 2 days in a row. I missed one day then I took 2 the next... I've accidently done this before but this hasnt really happend before. I should be going to the docotors next week sometime if it doesnt stop. But thanks everyone!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
Avatar_f_tn
Blank
arlandonbloom
CO
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
msniki412
New York , NY
7351190_tn?1391634784
Blank
Mrsharder
ontario, ON